# SDR 06FDEA03103

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP INBD HINGE (WING SIDE) LOWER ATTACHMENT SPOT FACE FOUND CORROSION (HINGE BRACKET P/N ARC0502-14).  CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08 PG. 602-607. ORIGINAL THK I/B 0.468" O/B 0.460" REMAINING THK I/B   0.452" O/B 0.422". MATERIAL REMOVED I/B 0.016" O/B 0.038" MIN ALLOWABLE THK 0.720". REPAIR   CARRIED OUT AS PER E.A.1-5750-102157.
